Fluid flow through various branching tubes

Smith, F.T., Purvis, R., Dennis, S.C.R., Jones, M.A., Ovenden, N.C. and Tadjfar, M. (2003) Fluid flow through various branching tubes. Journal of Engineering Mathematics, 47 (3/4). pp. 277-298. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:14
Last Modified: 21 Apr 2020 20:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/20786
DOI: 10.1023/B:ENGI.0000007981.46608.73

Actions (login required)

View Item View Item